# SDR C2XA01IA293

- Difficulty date: July 8, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH - FLIGHT 3925, THE CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE AFT CABIN DURING CRUISE, AND AN OCCASIONAL SMELL IN THE COCKPIT AS WELL.  THE CREW DEACTIVATED THE NUMBER TWO BLEED AS A PRECAUTION WITH NO CHANGE IN ODOR.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND OPERATIONALLY CHECKED THE APU AND ENGINE BLEED SYSTEMS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
